MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 8 X 8, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 8 X 8, FIRM; MESH, SURGICAL
Catalog Number 0808002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 10/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 60 year old female patient had hernia repair surgery on or about (b)(6) 2015.During the hernia repair surgery, the surgeon implanted a strattice mesh, lot number sp100232-182, ref number 0808002.After surgery, the patient returned to the hospital on or about (b)(6) 2021.Patient was diagnosed with recurrent ventral hernia with irreducibility and underwent a removal of foreign body from the torso and open ventral hernia repair with mesh.There was inflammation present and the omentum was adhered under the abdominal wall, and omentum and mesh were cut away and removed.The rest of the mesh was removed and patient sustained a fistula, recurrent hernia, adhesions, and infection.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.Internal investigation into strattice lot sp100232 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of (b)(6) 2022, of the 290 devices released to finished goods for lot sp100232, 275 have been reported as distribution with 161 reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 8 X 8, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key15462997
Report Number1000306051-2022-00150
Device Sequence Number6873912
Product Code FTM
UDI-Device Identifier00818410010362
UDI-Public00818410010362
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0808002
Device Lot NumberSP100232
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale